# SDR CALA2025030300466

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 88,579 hours, 11,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - LLAR BACK-UP LIGHT FOUND DIM DURING DEEP CYCLE (POWER FROM PWR PACK M023). WORK TRANSFER NON ROUTINE WO.4474388. LLAR EMER LT POWER BATTERY PACK ( M023) REPLACED AND INSTALLATION TEST CARRIED OUT WITH RESULT NORMAL AS PER AMM 33-51-06.
